×

Sudafed Blocked Nose Capsules (12 Capsules)

Sudafed Non Drowsy Congestion Relief Capsules clears stuffy noses associated with colds and hayfever.

Sudafed Blocked Nose Capsules with Phenylephrine hydrochloride, effectively clears stuffy noses associated with colds and hayfever, resulting in a clear head. Its non drowsy formula unblocks your nose Clears catarrh and helps you feel less congested and blocked up.

GHs19.20

Out Of Stock

Out of stock

Sudafed locked Nose Capsules:
  • Adults the elderly & children 12 years & over:
  • Take one capsule with a glass of water up to 4 times a day if necessary.
  • Do not give to children under 12 years old
Cautions whilst taking Sudafed Non Drowsy Congestion Relief Capsules:
Do not take if you are allergic to any of the ingredients, you have heart or prostrate problems, high blood pressure, diabetes, gluacoma, an overactive thyroid or circulation problems, you are taking other decongestant medicines, you are taking Monoamine Oxidase Inhibitors or have taken them in the last 14 days.
Sudafed Non Drowsy Congestion Relief Capsules: Active Ingredient:
Each capsules contains Phenylephrine Hydrochloride 12mg.

Also contains:
Lactose, Maize Starch, Magnesium Stearate, Gelatin Capsule (includes E104 Quinoline Yellow, E171 Titanium Dioxide)
Possible side effects of Sudafed Congestion Relief Capsules:
  • Increased heart rate (tachycardia).
  • Awareness of your heart beat (palpitations).
  • Nausea.
  • Vomiting.
  • Headaches.
  • Increase in blood pressure.
  • Difficulty in passing urine (urinary retention) in men.

Sudafed Blocked Nose Capsules (12 Capsules)

Reviews

There are no reviews yet.

Be the first to review “Sudafed Blocked Nose Capsules (12 Capsules)”

Your email address will not be published. Required fields are marked *

X